MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BROACH SZ 5; HIP INSTRUMENTS : BROACHES

DEPUY ORTHOPAEDICS INC US SUMMIT BROACH SZ 5; HIP INSTRUMENTS : BROACHES
Model Number 2570-00-110
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the post broke off the sz6 broach and the sz 5 is bent.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the instrument associated with this report was not returned.Depuy-synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Brand Name
SUMMIT BROACH SZ 5
Common Device Name
HIP INSTRUMENTS : BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10364637
Report Number1818910-2020-17554
Device Sequence Number19408536
Product Code HTO
UDI-Device Identifier10603295142928
UDI-Public10603295142928
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2570-00-110
Device Catalogue Number257000110
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2020
Supplement Date Received by Manufacturer09/14/2020
Initial Report FDA Received Date08/04/2020
Supplement Report FDA Received Date09/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1